jump to last post 1-4 of 4 discussions (7 posts)

My husband has bladder cancer, possibly the side effect of actos.

  1. brakel2 profile image86
    brakel2posted 6 years ago

    People need to be aware that the FDA is looking into this link.They were running studies when they discovered the possibility. Actos is a drug for diabetes.

    1. Tatjana-Mihaela profile image85
      Tatjana-Mihaelaposted 6 years ago in reply to this

      I am so sorry. Many drugs have very serios syde effects, especially if people are using them for many years, or they are more sensitive.
      Best wishes to the recovery of your husband.

  2. schoolgirlforreal profile image76
    schoolgirlforrealposted 6 years ago

    That's too bad. Sorry to hear, dear.

  3. skipper112 profile image60
    skipper112posted 6 years ago

    so sorry to hear that, I'll pray for your husband. I wish him well and hope he goes inro remission. Take care God bless Wazza

    1. 0
      Home Girlposted 6 years ago in reply to this

      Doctors should help not harm us. I hate this. It makes me so angry and helpless at the same time. They made so much damage to my family I cannot even tell!
      I know for a fact that there are some alternative/herbal remedies to diabetes. You just have to find the right specialist, it is not easy but possible. Don't give up. Take care.

  4. Mighty Mom profile image90
    Mighty Momposted 6 years ago

    I'm so sorry to hear about your husband's cancer. Hope they found it early and that it will be irradiated.
    Thanks for sharing the information about the diabetes drug connection. The FDA seems to find new unintended consequences to their "fixes" all the time, don't they?
    Good luck and keep us posted.
    Hugs and prayers, MM

    1. brakel2 profile image86
      brakel2posted 6 years ago in reply to this

      Thank you so much. He just had a checkup and the bladder was clear. I think he has a good prognosis. Caring people mean a lot to us. He is filing a report with the FDA